Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4 (Jan 1992)

Issues

On nonlinear eigenvalue problems

Jan Chabrowski
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.359

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.359.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Raffaele Chiappinelli
Journal of Mathematical Analysis and Applications, 2017, Volume 455, Number 2, Page 1720
[2]
Tetsutaro Shibata
Advanced Nonlinear Studies, 2012, Volume 12, Number 3
[3]
Tetsutaro Shibata
Journal of Mathematical Analysis and Applications, 2014, Volume 413, Number 1, Page 495
[4]
Tetsutaro Shibata
Results in Mathematics, 2004, Volume 46, Number 1-2, Page 130
[5]
Raffaele Chiappinelli
International Journal of Mathematics and Mathematical Sciences, 2012, Volume 2012, Page 1
[6]
Raffaele Chiappinelli
Applied Mathematics and Computation, 2010, Volume 216, Number 12, Page 3772
[7]
Tetsutaro Shibata
Journal of Differential Equations, 2002, Volume 180, Number 2, Page 374
[8]
Tetsutaro Shibata
Nonlinear Analysis: Theory, Methods & Applications, 2008, Volume 69, Number 10, Page 3601
[9]
Tetsutaro Shibata
Communications in Partial Differential Equations, 2003, Volume 28, Number 3-4, Page 581
[10]
Tetsutaro Shibata
Journal d'Analyse Mathématique, 2007, Volume 102, Number 1, Page 347
[11]
T. Shibata
Annali di Matematica Pura ed Applicata, 2007, Volume 186, Number 3, Page 525

Comments (0)

Please log in or register to comment.
Log in